# SDR IPXA2025021616859

- Difficulty date: January 10, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tension Tie
- Part number: 142U1023105
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, TENSION TIE FWD CHANNEL AT STA 760 R/H SIDE. (REPAIR) 1. REPAIR DAMAGE AREA I.A.W EGAT WORK SHEET NO.50021 AND SRM 53-20-30-2R-2 REV.102  2. JOB COMPLETED.
